Please use this identifier to cite or link to this item: https://hdl.handle.net/10593/797
Title: On Quotients of Non-Archimedean Kothe Spaces
Authors: Śliwa, Wiesław
Keywords: Non-archimedean Kothe spaces
Nuclear Frechet spaces; pseudo-bases
Issue Date: 2007
Publisher: Canadian Mathematical Society
Citation: Canad. Math. Bull., 50(2007), 149-157.
Abstract: We show that there exists a non-archimedean Frechet-Montel space W with a basis and with a continuous norm such that any non-archimedean Frechet space of countable type is isomorphic to a quotient of W. We also prove that any non-archimedean nuclear Frechet space is isomorphic to a quotient of some non-archimedean nuclear Frechet space with a basis and with a continuous norm.
URI: http://hdl.handle.net/10593/797
Appears in Collections:Artykuły naukowe (WMiI)

Files in This Item:
File Description SizeFormat 
Sliwa 26'.pdf137.19 kBAdobe PDFView/Open
Show full item record



Items in AMUR are protected by copyright, with all rights reserved, unless otherwise indicated.